MathSciNet Relay Station
MathSciNet bibliographic data
MR2224872 (2007a:34043) 34C05 (34A05 34C14 34C20 35B40)
Feng, Zhaosheng; Chen, Goong; Hsu, Sze-Bi A qualitative study of the damped Duffing equation and applications. Discrete Contin. Dyn. Syst. Ser. B 6 (2006), no. 5, 1097–1112 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement